Firmoo > Answers > Eye Health >  question

Question

Ask questions

castro_jan


01/03/2013

Can too much progesterone cause dry eyes?

Is it possible to intake too much progesterone? Will it cause dry eyes? Or what are the bad effects of intake too much progesterone?
Related Topics : dry eyes
Answer the question

Answers (2)

  • george

    01/06/2013

    Well, yes, it can lead to dry eye. And generally speaking, progesterone is a female steroid hormone that helps in regulating a woman's menstrual cycle, or assists in getting pregnant. It is also used in early pregnancy if a woman is at a high risk of miscarrying since progesterone aids in pregnancy without the loss of embryo or fetus. But on the other hand, when you intake too much, it will just lead to some side effects on your eyes. For example, dry eyes may occur. Also, blurred vision, double vision, bulging eyes can be possible. so just be careful about it.
  • vincent

    01/07/2013

    Intaking too much progesterone pills can result in the change in the size and tenderness of the breasts and the menstrual cycle of a woman. It can also affect the digestive system of a woman, causing nausea, heartburn, stomach cramps, diarrhea, and vomiting. Mood is liable to change into depression, too. Women would undergo sleeping disorders and weight gain due to the excessive consumption of progesterone pills. In addition, the side effects can include dizziness, faintness, chest pain, blurred vision, double vision, dilated eyes, tingling or numbness in the hands and feet, vaginal bleeding, rapid heartbeat, headache, constipation, difficulty in breathing, uncontrollable shaking, swelling or pain in the face, throat, tongue, lips, eyes, hands, feet or ankles.
Jumpto